My father is suffering from diabetes, hypertension, and chronic kidney disease. His creatinine level is 5 mg/dL, blood urea nitrogen level is 90 mg/dL, hemoglobin level is 8 g/dL. He is taking capsule Sompraz IT, tablet Faronac 300 mg ER, tablet Febuxostat 40 mg, tablet Irozorb plus, tablet Ketoalfa-DS, tablet Amlovas LS and Insulin dose to control diabetes. The insulin dosage is given according to the blood glucose level. He has taken SGPT, ESR, KFT, CBC, random blood glucose test and urine test. I have attached the reports. Please help.
Welcome to icliniq.com.
I have seen the report attached (attachment removed to protect the patient's identity). What is your query?
Thank you doctor for the reply,
Can you prescribe medicines to prevent further kidney failure, to reduce creatinine and blood urea nitrogen levels?
Welcome back to icliniq.com.
Since your father has kidney function of 13 ml/min, he has reached an end stage. Follow these steps;
1. Your father should stop tablet Amlodipine (calcium channel blocker) 5 mg and take tablet Carca (Carvedilol) 3.125 mg twice daily for high blood pressure.
2. Monitor the blood pressure daily.
3. Your father should eat less than 5 gms of salt and low protein diet.
4. Avoid painkillers and herbal medicines to prevent kidney damage.
5. You should consult a specialist for treating with AV (arteriovenous) fistula and kidney transplant.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. creatinine in the body indicates some problem with the kidneys. Please read the article to know the various treatment options to lower creatinine levels .. ... Read fullIf a person with chronic kidney disease receives Toradol 60 mg,can that lead to acute renal failure?
.. Ketorolac. It is known to cause worsening of kidney functions. But usually what is seen is that, it is the administration for a longer duration which causes the increased probability of renal failure and not a single dose. A famous study reveals t... Read fullI have severe pain in my fingertips and toes. What could this be?
Based on your query, my opinion is as follows: The serum protein and creatinine levels are a bit high possibly due to increased protein intake or associated dehydration in recent times ... Read full
Ask your health query to a doctor online?Ask a Nephrologist Now